Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i11.40
pages 48-59

Strong Global Attractor for the Three-Dimensional Navier−Stokes System of Equations in Unbounded Domain of Channel Type

Natalya V. Gorban
Educational-Scientific Complex of Institute for Applied System Analysis of National Technical University of Ukraine "Kiev Polytechnic Institute", Kiev
A. V. Kapustyan
Kiev National Taras Shevchenko University, Ukraine
Elena A. Kapustyan
Kyiv National Taras Shevchenko University, Ukraine
O. V. Khomenko
Institute for Applied System Analysis of National Technical University of Ukraine "Kiev Polytechnic Institute", Kiev

SINOPSIS

Modified three-dimensional Navier−Stokes system in unbounded domain, which holds the Poincare inequality, is considered. Unique global solvability is proved, for the corresponding semigroup the existence of the global attractor in strong topology of phase space was ascertained, convergence of the obtained attractors to the set of bounded trajectories of the Navier−Stokes 3D-system is shown.


Articles with similar content:

Avoidance of a Discrete Terminal Set under Geometric Constraints on Control
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
L. P. Yugay
Necessary Conditions of the Optimality of the Second Order in Optimal Control Problems Described by the System of Integrodifferential Equations of the Volterra Type
Journal of Automation and Information Sciences, Vol.45, 2013, issue 8
Kamil Bayramali oglu Mansimov, Misir Jumayil oglu Mardanov
SOLVING THE PROBLEM OF SPATIAL DEVELOPMENT OF PERTURBATIONS IN THE LINEAR THEORY OF HYDRODYNAMIC STABILITY BY PHASE FUNCTION MODULATION
TsAGI Science Journal, Vol.47, 2016, issue 6
Vladimir Aleksandrovich Kuzminsky
Optimal Control for Matrix Differential Equation by the Bellman Method
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Fedor G. Garashchenko, Vladimir V. Pichkur
Absolute Stability in Mean-Square of the Lourie−Ito−Skorokhod Stochastic Differential Equation
Journal of Automation and Information Sciences, Vol.40, 2008, issue 7
Lyubov I. Yasinskaya, Andrey Ya. Dovgun